# SDR A6WA201441736

- Difficulty date: July 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 25,540 hours, 24,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS’ WINDSHIELD OUTER PANE CRACKED IN CRUISE & OBSERVED INTERNAL ARCING AT FL290.  COMPLIED WITH QRH, DECLARED AN EMER & DIVERTED.  CABIN PRESS REMAINED IN CONTROL & DID NOT LAND OVERWEIGHT.  R & R FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-01.  PRESS & LEAK CHECKED GOOD.
